On Some Further Properties and Application of Weibull-R Family of Distributions
Indranil Ghosh () and
Saralees Nadarajah
Additional contact information
Indranil Ghosh: University of North Carolina
Saralees Nadarajah: University of Manchester
Annals of Data Science, 2018, vol. 5, issue 3, No 4, 387-399
Abstract:
Abstract In this paper, we provide some new results for the Weibull-R family of distributions (Alzaghal et al. in Int J Stat Probab 5:139–149, 2016). We derive some new structural properties of the Weibull-R family of distributions. We provide various characterizations of the family via conditional moments, some functions of order statistics and via record values.
Keywords: Record values; Reliability parameter; Weibull-R family (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://link.springer.com/10.1007/s40745-018-0142-7 Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:aodasc:v:5:y:2018:i:3:d:10.1007_s40745-018-0142-7
Ordering information: This journal article can be ordered from
https://www.springer ... gement/journal/40745
DOI: 10.1007/s40745-018-0142-7
Access Statistics for this article
Annals of Data Science is currently edited by Yong Shi
More articles in Annals of Data Science from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().